# SDR UIEA2013061000323

- Difficulty date: June 10, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 6,320 hours, 1,114 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 285U001208
- Part serial: D00349
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, FLAPS WOULD NOT GO TO 20 OR 25 AND TURN GREEN.  FLAPS 30 SELECTED AND TRAVELED TO 30 AND WENT GREEN (LEFT FCU STATUS MSG.  LEFT FCU REPLACED IAW AMM)
